Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I am having severe shortness of breath, my left arm completely numb. What could be the reason for this?

My lower legs and feet have been swelling badly, to the point where it feels as if they are being bruised from the inside out. I am having severe shortness of breath . The other night I woke up to find my left arm completely numb..and I could not close my hand. Also, my hand was ice cold. After a bit, it was as if blood came back into my arm and hand, like it had gone to sleep , only more so. I have been on lasex for fluid retention, and also breathing medication, but the problem keeps getting worse. If anyone can give me some real advice, it would be much appreciated. Thanx in advance.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
My advice is to contact a medical professional immediately for proper diagnosis and treatment These could be heart-related symptoms or they could not be! Please do this sooner rather than later as these symptoms could be treated and managed before it turns into a full-blown heart related problem! I hope this helps.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor